Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

a few weeks ago i woke up after what i

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9690 Questions
Question
a few weeks ago i woke up after what i believe might have been an insect bite to my left testicle, Now it is swolleni found a small bit of scaring on my scrotum. No pain or discoloration. Just an abnormal size with no improvement in the last two weeks durring which time i had been out of town.
Sat, 3 Feb 2018 in Men's Health
 
 
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Could be due to infection of hair follicle `

Detailed Answer:
Hello
Thanks fr query .

Based on the facts that you have posted swelling on the testicle with scaling could be mostly due to infection of hair follicle or sebaceous gland .

Start taking antibiotic like Doxicycline and anti inflammatory medication like Diclofenac twice daily .

It should get cured within a week .If persists you will need to consult qualified General Surgeon for clinical examination in person to establish diagnosis and further treatment .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor